Multidimensional Markovian FBSDEs with super-quadratic growth

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KUPPER, Michael, Peng LUO, Ludovic TANGPI, 2019. Multidimensional Markovian FBSDEs with super-quadratic growth. In: Stochastic Processes and their Applications. 129(3), pp. 902-923. ISSN 0304-4149. eISSN 1879-209X. Available under: doi: 10.1016/j.spa.2018.03.024

@article{Kupper2019Multi-44863, title={Multidimensional Markovian FBSDEs with super-quadratic growth}, year={2019}, doi={10.1016/j.spa.2018.03.024}, number={3}, volume={129}, issn={0304-4149}, journal={Stochastic Processes and their Applications}, pages={902--923}, author={Kupper, Michael and Luo, Peng and Tangpi, Ludovic} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/44863"> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-02-05T14:46:55Z</dcterms:available> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/44863"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Kupper, Michael</dc:contributor> <dc:creator>Kupper, Michael</dc:creator> <dc:contributor>Tangpi, Ludovic</dc:contributor> <dc:creator>Luo, Peng</dc:creator> <dc:creator>Tangpi, Ludovic</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-02-05T14:46:55Z</dc:date> <dc:contributor>Luo, Peng</dc:contributor> <dcterms:issued>2019</dcterms:issued> <dc:language>eng</dc:language> <dcterms:abstract xml:lang="eng">We give local and global existence and uniqueness results for multidimensional coupled FBSDEs for generators with arbitrary growth in the control variable. The local existence result is based on Malliavin calculus arguments for Markovian equations. Under additional monotonicity conditions on the generator we construct global solutions by a pasting technique along PDE solutions.</dcterms:abstract> <dcterms:title>Multidimensional Markovian FBSDEs with super-quadratic growth</dcterms:title> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account